Archive for Rational Mechanics and Analysis

, Volume 119, Issue 2, pp 129–143

On the integrability of the Jacobian under minimal hypotheses

  • Tadeusz Iwaniec
  • Carlo Sbordone
Article

DOI: 10.1007/BF00375119

Cite this article as:
Iwaniec, T. & Sbordone, C. Arch. Rational Mech. Anal. (1992) 119: 129. doi:10.1007/BF00375119

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Tadeusz Iwaniec
    • 1
    • 2
  • Carlo Sbordone
    • 1
    • 2
  1. 1.Dept. of MathematicsSyracuse UniversitySyracuse
  2. 2.Dipartimento di Matematica e Applicazioni “R. Caccioppoli” Monte S. AngeloNapoli

Personalised recommendations